Record number :
824775
Title of article :
Characterization on graphs which achieve a Das’ upper bound for Laplacian spectral radius Original Research Article
Author/Authors :
Aimei Yu، نويسنده , , Mei Lu & Mary B. Watson-Manheim، نويسنده , , Feng Tian، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
7
From page :
271
To page :
277
Abstract :
Let G = (V, E) be a graph on vertex set V = {v1,v2, … ,vn}. For any vertex vi, we denote by N(vi) the set of the vertices adjacent to vi in G. Das got the following upper bound for Laplacian spectral radius:λ1(G)less-than-or-equals, slantmax{N(vi)union or logical sumN(vj):1less-than-or-equals, slanti
Keywords :
Laplacian matrix , Spectral radius , degree
Journal title :
Linear Algebra and its Applications
Serial Year :
2005
بازگشت